Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 151, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 13, 2020, 6:52 PM MDT for Dundy County, Nebraska; Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2020, 6:52 PM MDT (00:52 UTC)
- Expired
- Jul 13, 2020, 7:45 PM MDT
- In force
- 53 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 72 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:34 PM MDT | HAIL 1.75 | 17 Nw Saint Francis, KS | |
| Jul 13, 7:39 PM MDT | TSTM WND DMG | Wray, CO | |
| Jul 13, 7:39 PM MDT | TSTM WND GST 58 | Wray, CO | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM WRAY. |
| Jul 13, 7:42 PM MDT | HAIL 1.25 | 16 Nnw Saint Francis, KS | TRAINED SPOTTER REPORTED 1/2 DOLLAR SIZE HAIL AT INTERSECTION ROAD 5 AND ROAD Z. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 2:36 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 3581 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
844
WUUS53 KGLD 140052
SVRGLD
COC125-KSC023-NEC057-140145-
/O.NEW.KGLD.SV.W.0151.200714T0052Z-200714T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
652 PM MDT Mon Jul 13 2020
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
East central Yuma County in northeastern Colorado...
Northwestern Cheyenne County in northwestern Kansas...
Southwestern Dundy County in southwestern Nebraska...
* Until 745 PM MDT/845 PM CDT/.
* At 652 PM MDT/752 PM CDT/, a severe thunderstorm was located 5
miles southeast of Wray, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wray, Haigler, Laird, Beecher Island and Parks.
This includes Highway 385 between mile markers 227 and 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3985 10229 4013 10228 4022 10165 3979 10161
TIME...MOT...LOC 0052Z 257DEG 24KT 4002 10216
HAIL...1.00IN
WIND...60MPH
$$
Husted3 follow-up statements
941
WWUS53 KGLD 140113
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
713 PM MDT Mon Jul 13 2020
COC125-KSC023-NEC057-140145-
/O.CON.KGLD.SV.W.0151.000000T0000Z-200714T0145Z/
Yuma CO-Cheyenne KS-Dundy NE-
713 PM MDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
MDT/845 PM CDT/ FOR EAST CENTRAL YUMA COUNTY IN NORTHEASTERN
COLORADO...NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND
SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...
At 713 PM MDT/813 PM CDT/, a severe thunderstorm was located near
Haigler, or 13 miles east of Wray, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Haigler, Parks and Laird.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3987 10211 4015 10212 4022 10165 3979 10161
TIME...MOT...LOC 0113Z 257DEG 24KT 4005 10198
HAIL...1.25IN
WIND...60MPH
$$
Husted392
WWUS53 KGLD 140126
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
726 PM MDT Mon Jul 13 2020
COC125-140135-
/O.CAN.KGLD.SV.W.0151.000000T0000Z-200714T0145Z/
Yuma CO-
726 PM MDT Mon Jul 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YUMA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM
MDT/midnight CDT/ for northwestern Kansas...and southwestern
Nebraska.
LAT...LON 3979 10161 3986 10205 4003 10205 4017 10195
4022 10165
TIME...MOT...LOC 0125Z 287DEG 11KT 3993 10200
$$
KSC023-NEC057-140145-
/O.CON.KGLD.SV.W.0151.000000T0000Z-200714T0145Z/
Cheyenne KS-Dundy NE-
726 PM MDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
MDT/845 PM CDT/ FOR NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...
At 725 PM MDT/825 PM CDT/, a severe thunderstorm was located 6 miles
southwest of Haigler, or 15 miles northwest of St. Francis, moving
east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Haigler and Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3979 10161 3986 10205 4003 10205 4017 10195
4022 10165
TIME...MOT...LOC 0125Z 287DEG 11KT 3993 10200
HAIL...1.50IN
WIND...60MPH
$$
Husted079
WWUS53 KGLD 140135 RRA
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
735 PM MDT Mon Jul 13 2020
KSC023-NEC057-140145-
/O.CON.KGLD.SV.W.0151.000000T0000Z-200714T0145Z/
Cheyenne KS-Dundy NE-
735 PM MDT Mon Jul 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM
MDT/845 PM CDT/ FOR NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS AND SOUTH CENTRAL DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...
At 734 PM MDT/834 PM CDT/, a severe thunderstorm was located 5 miles
south of Haigler, or 13 miles northwest of St. Francis, moving east
at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 832 pm CDT, Golf ball size
hail was reported in extreme northwest Cheyenne County
Kansas.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Haigler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3979 10161 3986 10205 3998 10205 4002 10195
4003 10163
TIME...MOT...LOC 0134Z 268DEG 21KT 3993 10194
HAIL...1.75IN
WIND...60MPH
$$
HustedWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 5:27 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 13, 5:27 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Goodland KS 527 PM MDT Mon Jul 13 2020 .UPDATE... Issued at 251 PM MDT Mon Jul 13 2020 A Severe Thunderstorm Watch has been issued for the entire Tri- State region until 11 PM MDT/12 AM CDT. The primary threats with storms will be large hail and damaging winds. Continue to monitor the forecast for the latest severe weather information. && .SHORT TERM...(This afternoon through Tuesday) Issued at 149 PM MDT Mon Jul 13 2020 Latest upper air analysis shows the long wave trough over Canada extending down to the Great Basin. Ahead of the long wave trough was a ridge over the Plains. Between the ridge axis and the trough axis is a short wave trough over Northeast Colorado and the Nebraska Panhandle. At the surface was a dry line over Eastern Colorado beneath the short wave trough. Latest visible satellite indicates storms are trying to form over the Nebraska Panhandle along the dry line. Further south storm updrafts have tried and failed so far. To the west storm activity is developing over the Rockies and moving east. For the rest of the afternoon am expecting storm activity to begin around 2 PM along the dry line to the west of the forecast area as storms continue to move east from the Rockies. As the afternoon progresses, the storm coverage should gradually increase as they move east. This evening storms will continue to move east out of Colorado. Meanwhile the storm cluster north in Nebraska looks to extend south as it moves east. As storms move east they will move into higher CAPE values, better shear, and better 0-3 and 0-1 km helicity, thus causing storm intensity to increase as they move to the east. Am thinking this northern cluster should link with the storm activity in the forecast area around mid evening. Model data indicates the storm activity declining as storms move east of Highway 83. However model data last night had the storms fading as they left Colorado, and the storms lasted much further east than that. Therefore confidence is moderate that storms will last across the entire forecast area before fading. Threats with the storms for today and this evening look to be wind gusts of 80 MPH, possibly higher based on prior severe weather events, and hail up to baseball size. The hail threat will be greatest over the western part of the forecast area where storms will still be more isolated to scattered. Once storms form a cluster or line, am thinking the threat will shift to straight-line wind. A brief tornado cannot be ruled out either. The 0-1 KM bulk shear is favorable for tornadic development, and the orientation of the deep layer shear being perpendicular to the storm cluster/line will also be favorable for tornadic development. Therefore, tornadoes look to be a risk despite storms clustering this evening. Impacts for this event look to be widespread wind damage including broken power poles, large tree limbs blown down, trees snapped or uprooted, and windows blown out. Significant hail damage may also occur before storms conglomerate. Confidence of widespread wind damage is high, especially based on what happened last night. Confidence for significant hail damage is moderate to high. One item of concern is the amount of mixed layer cinh that will be present during the afternoon along the dry line. Near term model data has continued to delay the storm activity an hour with each update. Still thinking the peak storm activity/intensity will be during the first half of the evening, the question is what the coverage will be. Tuesday/Tuesday night a cold front will move through the forecast area from the north. Highs will be 15-20 degrees cooler than today. The front looks to stall just south of the forecast area. During the afternoon an upper level short wave trough will move through the forecast area. The stalled front will serve as a focus for storm development. Due to the front being south of the forecast area, almost all the storms should be elevated behind the front. The only caveat will be along the far southern part of the forecast area near the front where storms could still become surface based. The storm activity should push the front further south of the forecast area. Based on the track of the upper level short wave trough, am thinking the southern half of the forecast area will be favored for severe weather. Due to the storms being elevated for the most part, am thinking hail will be the main threat. However, close to the front there may be wind and potentially a threat for tornadoes. This threat area will shift south with the front. .LONG TERM...(Wednesday through Monday) Issued at 111 PM MDT Mon Jul 13 2020 Wednesday and Thursday will see an upper level high continue to be located over the Southern Plains with an upper level trough moving across the Northern Plains near the Canadian border. This will cause the Tri-state area to see upper level Northwest flow that will bring some shortwaves across the area. These shortwaves combined with surface lows coming off the Rockies will bring some precipitation chances to areas mainly near the Colorado border in the evenings. High's for Wednesday will be near the low 80's due to the passage of the front the prior day. Thursday will then see high's in the lower 90's as the front moves further south away from the area. The weekend will see the upper level high strengthen and expand to cover much of the Southern U.S. The Tri-state area will see temperatures warm to the upper 90's and lower 100's throughout the weekend. Conditions will mostly be drier with relative humidity values mainly between 15 and 40 percent in the afternoons/evenings. Need to watch for fire weather conditions in our Western counties though winds through the weekend appear to be below threshold. Also will need to keep an eye on the surface pattern as a surface low may move in from the Northwest, from the front ranges, during the weekend and bring some slight precip chances for counties near the Colorado border. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 527 PM MDT Mon Jul 13 2020 VFR conditions are expected to persist through much of the TAF period at KGLD. Forecast starts off with thunderstorms in the vicinity of the terminal. A few storms could be strong to severe with hail and damaging winds possible. Opted for a tempo group to indicate an expected wind shift and increase in winds as storms move through. Visibility may be reduced to MVFR conditions as heavy rain will bring down visibility. Storm chances are expected to wrap up around 04-05Z with conditions returning to VFR. Winds will be primarily from the south overnight, turning to the north as a low pressure system moves across southwestern Kansas and a cold front advances into southwestern Nebraska. VFR conditions are expected to start out the TAF period at KMCK terminal. Thunderstorms will be in the vicinity of the terminal this evening with better chances from 03-06Z. Hail and gusty winds will be possible with any storms that move through the area. Heavy rain may bring visibility down to MVFR levels through around 06Z. Any storms moving into the region may bring a wind shift and gusty winds. Conditions are expected to improve to VFR conditions Winds will become southeasterly around 08kts as storms move out of the area. Some low level wind shear may develop for a few hours around 10Z. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...AW SHORT TERM...JTL LONG TERM...KAK AVIATION...AW
Hazardous weather outlook, Jul 13, 2:50 PM MDT, 4 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 250 PM MDT Mon Jul 13 2020 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-142100- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 250 PM MDT Mon Jul 13 2020 /350 PM CDT Mon Jul 13 2020/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... A Severe Thunderstorm Watch has been issued for the entire Tri-State area until 11 p.m. MDT. Thunderstorms developing along the Cheyenne Ridge and Palmer Divide this afternoon are expected to evolve into a line of thunderstorms. Any storms that develop will be capable of producing widespread damaging winds late this afternoon and evening. Isolated instanced of baseball size hail may occur, mainly in Eastern Colorado, before the storms form a line and become more of a wind threat, with gusts of 80 MPH likely. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY... Isolated severe thunderstorms are possible across the Tri-State area during the late afternoon and evening hours on Tuesday, mainly between 4-11 pm MDT. At this time the southern half of the Tri-State area is more favored for severe thunderstorm development. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Please send any storm reports to the National Weather Service via phone or social media.
In the hours before
Special weather statement, Jul 13, 5:42 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
542 PM MDT Mon Jul 13 2020
COZ090-NEZ079-140000-
Yuma County CO-Dundy NE-
542 PM MDT Mon Jul 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND WESTERN
DUNDY COUNTIES UNTIL 600 PM MDT...
At 542 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles southwest of Lamar to 6 miles south of
Wray. Movement was northeast at 70 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Wray, Alvin, Laird and Vernon.
This includes Highway 385 between mile markers 232 and 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
northeastern Colorado...northwestern Kansas...and southwestern
Nebraska.
LAT...LON 4035 10205 4035 10198 4000 10198 4000 10205
3993 10205 3990 10233 4033 10219 4038 10205
TIME...MOT...LOC 2342Z 220DEG 60KT 4029 10214 3999 10224
HustedSpecial weather statement, Jul 13, 5:44 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Goodland KS
544 PM MDT Mon Jul 13 2020
COZ092-140000-
Cheyenne County CO-
544 PM MDT Mon Jul 13 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN
EAST CENTRAL COLORADO UNTIL 600 PM MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Cheyenne Wells, moving east at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of northeastern
Cheyenne County in east central Colorado.
This includes Highway 385 between mile markers 156 and 160.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
LAT...LON 3901 10273 3904 10257 3904 10242 3889 10229
3884 10263
TIME...MOT...LOC 2344Z 255DEG 28KT 3896 10253
JNLocal storm report, Jul 13, 5:50 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
550 PM MDT MON JUL 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 6 S JOES 39.56N 102.70W
07/13/2020 M55 MPH KIT CARSON CO MESONET
&&
KAKLocal storm report, Jul 13, 6:29 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
629 PM MDT MON JUL 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND GST 4 S BURLINGTON 39.25N 102.28W
07/13/2020 M52 MPH KIT CARSON CO ASOS
52 MPH WIND GUST AT BURLINGTON ASOS.
&&Special weather statement, Jul 13, 6:39 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Goodland KS 639 PM MDT Mon Jul 13 2020 COZ090-KSZ001-NEZ079-140100- Yuma County CO-Cheyenne KS-Dundy NE- 639 PM MDT Mon Jul 13 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN NORTHEASTERN COLORADO...NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 700 PM MDT/800 PM CDT/... At 639 PM MDT/739 PM CDT/, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Wray, moving east at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Wray, Haigler, Beecher Island and Laird. This includes Highway 385 between mile markers 229 and 244. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1100 PM MDT/midnight CDT/ for northeastern Colorado...northwestern Kansas... and southwestern Nebraska. LAT...LON 3987 10229 4006 10233 4017 10194 3989 10182 TIME...MOT...LOC 0039Z 250DEG 22KT 3998 10213 Husted
Special weather statement, Jul 13, 6:50 PM MDT, 2 minutes before
Special Weather Statement National Weather Service Goodland KS 650 PM MDT Mon Jul 13 2020 COZ090-140115- Yuma County CO- 650 PM MDT Mon Jul 13 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL 715 PM MDT... At 650 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles west of Highland Center to 4 miles south of Elba. Movement was east at 35 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Yuma, Abarr and Clarkville. This includes Highway 385 between mile markers 268 and 269. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for northeastern Colorado. LAT...LON 4044 10227 3974 10280 4044 10278 TIME...MOT...LOC 0050Z 262DEG 32KT 4049 10271 3985 10318 Husted
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:40 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 80 min |
| Jul 13, 8:34 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 56 min |
| Jul 13, 9:14 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 61 min |
| Jul 13, 10:07 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 83 min |
| Jul 13, 6:37 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 68 min |
| Jul 13, 6:39 PM MDT | Special Weather Statement | GLD | Yuma | 21 min |
| Jul 13, 6:50 PM MDT | Special Weather Statement | GLD | Yuma | 25 min |
| Jul 13, 7:12 PM MDT | Special Weather Statement | GLD | Yuma | 33 min |
| Jul 13, 7:20 PM MDT | Special Weather Statement | GLD | Yuma | 25 min |
| Jul 13, 7:43 PM MDT | Special Weather Statement | GLD | Kit Carson | 32 min |
| Jul 13, 8:17 PM MDT | Special Weather Statement | GLD | Kit Carson | 28 min |
| Jul 13, 8:33 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 57 min |
| Jul 13, 8:49 PM MDT | Special Weather Statement | GLD | Cheyenne | 26 min |
| Jul 13, 6:59 PM MDT | Special Weather Statement | GLD | Sherman | 31 min |
| Jul 13, 7:41 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 64 min |
| Jul 13, 7:44 PM MDT | Special Weather Statement | GLD | Greeley | 46 min |
| Jul 13, 7:57 PM MDT | Special Weather Statement | GLD | Wallace | 33 min |
| Jul 13, 8:02 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 58 min |
| Jul 13, 8:46 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 59 min |
| Jul 13, 8:58 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 33 min |
| Jul 13, 8:59 PM MDT | Special Weather Statement | GLD | Wichita | 31 min |
| Jul 13, 9:25 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 44 min |
| Jul 13, 9:28 PM MDT | Special Weather Statement | GLD | Rawlins | 32 min |
| Jul 13, 9:33 PM MDT | Special Weather Statement | GLD | Sheridan | 27 min |
| Jul 13, 9:43 PM MDT | Severe Thunderstorm Warning | GLD | Sheridan, Sherman, Thomas | 62 min |
| Jul 13, 10:12 PM MDT | Flash Flood Warning | GLD | Sherman, Thomas | 3 hr |
| Jul 13, 10:20 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 33 min |
| Jul 13, 10:43 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas | 46 min |
| Jul 13, 10:45 PM MDT | Special Weather Statement | GLD | Sheridan | 15 min |
| Jul 13, 10:57 PM MDT | Special Weather Statement | GLD | Gove, Graham, Sheridan | 63 min |
| Jul 13, 11:31 PM MDT | Special Weather Statement | GLD | Logan | 29 min |
| Jul 13, 11:54 PM MDT | Special Weather Statement | GLD | Gove, Graham, Norton, Sheridan | 66 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Severe Thunderstorm Warnings in Colorado, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.